FROM OUR EXPERTS

  • The HealthGal
    Health Guide
    September 09, 2008
    The HealthGal
    Health Guide
    September 09, 2008

    i would not think that a multi-vitamin can affect blood sugar.  Are you drinking liquid calories when you take the pill or just water?  Have you been taught about "exchanges" - if not you need to get a dietician to examine your diet (or your doctor) to make some pre-diabetes recommendations.

     

    If this was a transient blood sugar high -then I'd be unwilling to blame your taking a multi-vitamin.  Get a work up for pre-diabetes with a fasting blood sugar level.

    • wilber
      September 10, 2011
      wilber
      September 10, 2011

      Centrum contains Chromium & Vanadium which have been proven to help control diabetes along with exercise annnd diet with or without oral diabetes medication.

      READ MORE
    • The HealthGal
      September 10, 2011
      The HealthGal
      Health Guide
      September 10, 2011

      Excellent point and again that's why I suggested some other chemical process is going on internally in this person.  Thanks for "weighing in."

      READ MORE
    Click here to login before answering a question

FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.